# SDR ASAA2018112186900

- Difficulty date: November 18, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 3,090 hours, 890 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Status Message
- Condition: False Activation
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHITE MAINT FUEL ON STATUS PAGE GROUNDED - YES. PERFORMED FLSS BITE TEST PER A321 AMM 28-46-00, NO FAULTS NOTED, FUEL MSG CLEARED.
